MathSciNet Relay Station
MathSciNet bibliographic data
MR2405903 42B10 (28A80)
Olsen, L.; Snigireva, N. In-homogenous self-similar measures and their Fourier transforms. Math. Proc. Cambridge Philos. Soc. 144 (2008), no. 2, 465–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement